# SDR DALA2016111008469

- Difficulty date: May 20, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 66,757 hours, 48,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270-271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT SEAT TRACK BS 270 - 271 X -54.  PLUG WAS REMOVED IAW SRM 51-30-1 AND 51-20-0.  A NEW PLUG WAS INSTALLED IAW SRM 53-05 FIG 4A.
